A. Antoniadis and T. Sapatinas, Wavelet methods for continuous-time prediction using Hilbert-valued autoregressive processes, Journal of Multivariate Analysis, vol.87, issue.1, pp.133-158, 2003.
DOI : 10.1016/S0047-259X(03)00028-9

J. L. Bali, G. Boente, D. E. Tyler, and J. Wang, Robust functional principal components: A projection-pursuit approach, The Annals of Statistics, vol.39, issue.6, pp.2795-3443, 2011.
DOI : 10.1214/11-AOS923SUPPB

M. Basse, A. Diop, and S. Dabo-niang, Mean square properties of a class of kernel density estimates for spatial functional random variables, Annales De L'I.S.U.P, 2008.

P. C. Besse and H. Cardot, Approximation spline de la prévision dún processus fonctionnel autorégressif dórdre 1. Canad, J. Statist, vol.24, pp.467-487, 1996.

D. Blanke and D. Bosq, Bayesian prediction for stochastic processes, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00750263

D. Bosq, Linear Processes in Function Spaces, 1640.
DOI : 10.1007/978-1-4612-1154-9

D. Bosq and D. Blanke, Inference and Predictions in Large Dimensions, 2007.
DOI : 10.1002/9780470724033

D. Prato, G. Zabczyk, and J. , Second Order Partial Differential Equations in Hilbert spaces, 2002.
DOI : 10.1017/CBO9780511543210

R. Dautray and J. Lions, Mathematical Analysis and Numerical Methods for Science and Technology Spectral Theory and Applications, 1990.

L. Fahrmeir and T. Kneib, Bayesian Smoothing and Regression for Longitudinal, Spatial and Event History Data, 2011.
DOI : 10.1093/acprof:oso/9780199533022.001.0001

F. Ferraty and P. Vieu, Nonparametric Functional Data Analysis, 2006.

D. Khoshnevisan, Probability, 2007.
DOI : 10.1090/gsm/080

E. L. Lehmann and G. Casella, Theory of Point Estimation, 1998.

J. O. Ramsay and B. W. Silverman, Functional Data Analysis, 2005.

M. D. Ruiz-medina, Spatial autoregressive and moving average Hilbertian processes, Journal of Multivariate Analysis, vol.102, issue.2, pp.292-305, 2011.
DOI : 10.1016/j.jmva.2010.09.005

M. D. Ruiz-medina, Spatial functional prediction from spatial autoregressive Hilbertian processes, Environmetrics, vol.25, issue.6, pp.119-128, 2012.
DOI : 10.1002/env.1143

M. D. Ruiz-medina and R. Salmerón, Functional maximum-likelihood estimation of ARH(p) models, Stochastic Environmental Research and Risk Assessment, vol.100, issue.1, pp.131-146, 2010.
DOI : 10.1007/s00477-009-0306-2

A. Shojaie and G. Michailidis, Analysis of Gene Sets Based on the Underlying Regulatory Network, Journal of Computational Biology, vol.16, issue.3, pp.407-433, 2009.
DOI : 10.1089/cmb.2008.0081

A. Shojaie and G. Michailidis, Penalized likelihood methods for estimation of sparse high-dimensional directed acyclic graphs, Biometrika, vol.97, issue.3, pp.519-538, 2010.
DOI : 10.1093/biomet/asq038

J. B. Walsh, Regularity Properties of a Stochastic Partial Differential Equation, Seminar on Stochastic Processes (Gainestville, FL Progress Prob. Statist. 7), pp.257-290, 1983.
DOI : 10.1007/978-1-4684-9169-2_13